On additive countably continuous functions

Tomasz Natkaniec

Abstract

n/a
Author Tomasz Natkaniec (FMPI / IM)
Tomasz Natkaniec,,
- Institute of Mathematics
Journal seriesPublicationes Mathematicae-Debrecen, ISSN 0033-3883, (A 20 pkt)
Issue year2011
Vol79
Nofasc. 1-2
Pages1-6
Keywords in Englishadditive function, Darboux function, strongly countably continuous function, almost continuity, Hamel basis
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2011 = 0.358 (2) - 2011=0.386 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back